A 44-year-old male asked:
Disclaimer

burning sensation in lower parts of feet and left hand palm and fingers. taking. presolar (cipla 50/20 daily) for bp. these days read 127/87. why ?

2 doctor answers
Dr. Thea Cross
22 years experience Neurology
Neuropathy: Burning hands and feet are probably a sign of neuropathy and unrelated to your blood pressure.
Answered on Nov 28, 2013
1
1 thank
Dr. Gebrehana Zebro (formerly Woldegiorgis)
31 years experience Internal Medicine
I am not sure: What medication that is . The description fits the clinical picture of neuropathy . I am wondering why only the left hand and palm? The process in the feet and had may be different . Pease visit your pcp.
Answered on Nov 28, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old male asked:
Dr. H Robert Silverstein
Specializes in Cardiology
My best guess;: Shooting straight: you need good relationship with your md, a good evaluation by an internist or cardiologist, and then likely mild anxiety treatment ... Read More
2
2 thanks
A 37-year-old female asked:
Dr. Eric Hastriter
18 years experience Pediatric Neurology
Burning numb: This doesn't fit a logical pattern for a neurological illness in the back or the brain, but could fit with diabetes. Check with your doctor to get sc ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
B12: Common cause is vit B12 deficiency. It can be arthritis/ pinched nerves/ neuropathy because of dm.
2
2 thanks
A 26-year-old female asked:
Dr. Zachary Veres
17 years experience Family Medicine
Swelling : Need to see a doctor and check labs pertaining to arthritis or autoimmune disorders
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month